# SDR AALA202510230570

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737-8
- Aircraft serial: 44486
- Aircraft time: 6,330 hours, 2,379 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144168000501
- Part serial: HC1816308
- Condition: Out Of Tolerance
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB NUMBER 1 ENGINE VIBRATION BEGAN TO SPIKE INTO ABNORMAL RANGE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHL.  REMOVED AND REPLACED TCF BEARING ACCELEROMETER, PER AMM 77-31-06. ALL INSPECTION AND OPERATIONAL CHECK GOOD**(CLOSED).
